NOTE ON DISCRETE HARDY'S INEQUALITY

Authors

  • DAH-YAN HWANG Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.
  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4677

Keywords:

discrete Hardy’s inequality

Abstract

NOTE ON DISCRETE HARDY'S INEQUALITY

References

E.T. Copson, "Note on a series of positive terms," J. London Math. Soc. 2(1927), 9-12.

N. Levinson, "Generalizations of an inequality of Hardy," Duck Math. J. 31 (1964), 389-394.

B.G. Pachpatte, "A note on Copson's inequality involving series of positive terms," Tamkang J. Math. 21, 1, (1990) 13-19.

Downloads

Published

1990-12-01

How to Cite

HWANG, D.-Y., & YANG, G.-S. (1990). NOTE ON DISCRETE HARDY’S INEQUALITY. Tamkang Journal of Mathematics, 21(4), 333–336. https://doi.org/10.5556/j.tkjm.21.1990.4677

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>